# SDR 2001F00142

- Difficulty date: May 1, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Cracked
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AFT CORNER SKIN OF E/E COMPARTMENT DOOR HAS CRACK.  THE DAMAGED AREA WAS REPAIRED IAW SRM 52-00-3 FIGURE 5.  (M)
